# SDR IPXA10M58188

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 2450 · AC Power Distribution System
- Part: Rccb
- Part number: A770OW
- Part serial: 20730
- Condition: Failed
- Location: Elect Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

2 FCC DATA FAULTS (2A,2B) HYD 3 PUMP OFF ALERT, AVIONICS FAN OVERRIDE ALERT.   FOUND 3 DC BUSS RCCB B1-894 IAW AMM 24-50-01-4 FAILED.  ALSO, REPLACED R2-10 AND R2-5153 IAW AMM 24-32-00-5 & SWPM 20-00-09.  RAN ENGINES.  ALL ELECTRICAL BUSS OPERATED NORMALLY. REF 71-00-00 AND AMM 24-31-0 AND AMM 24-30-00.
